MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products.- three peg patella 29mm (cat# 200-02-29 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the 73 y/o female patient had an original exactech tka done on (b)(6) 2018.The patient returned to surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled poly implant.Upon examination, the patient was scheduled to have a revision.The patient had revision surgery on (b)(6) 2023.The patient underwent a poly insert swap and patella implant swap.Patient was revised to a truliant crc tibial insert crc sz 3, 15mm and optetrak 3 peg patella cemented 29mm.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays attached.The devices are not available for evaluation due to the implant(s) were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.The malalignment between the implants along with the insert wear may have resulted in the instability.Possible causes for polyethylene wear include malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18148975
Report Number1038671-2023-02812
Device Sequence Number15207723
Product Code JWH
UDI-Device Identifier10885862174437
UDI-Public10885862174437
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Device Catalogue Number02-012-49-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2023
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOGIC FEMORAL COMPONENT SZ3; LOGIC TIBIA CEMENTED 3F/3T
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight159 KG